# SDR ASMF201012007

- Difficulty date: December 6, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 21,347 hours, 11,258 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 0169C20633
- Condition: Damaged
- Location: Nr 2
- Part time: 258 hours, 1,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED THE MLG BRAKE NR 2 WITH THE INNER BEARING SEPARATED OF THEIR RETAINING RING AND HUBCAP; ALSO, MLG BRAKE BUSHING DID OUT OF POSITION, SO TECH REPLACED THE MLG BRAKE NR 2 IAW MM 32-45-11, ALL CORRECT.
